# SDR SWAA2022081829666

- Difficulty date: July 15, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS727 AT BL0 AFT CARGO COMPARTMENT 2022-365597 / [01] REPLACED ANGLE LOCATED BS727 AT BL0 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG # 144A2600 REV. A. SEE INDIVIDUAL SIGNSOFF BELOW.;[02] REPLACED ANGLE LOCATED BS727 AT BL0 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG # 144A2600 REV. A. SEE INDIVIDUAL SIGNSOFF BELOW.
